# SDR UALA2012010600148

- Difficulty date: January 4, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 61,725 hours, 22,826 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 514
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVER O2 MASK FREEFLOWS.  REPLACED MASK, OPS OKAY.
